Coupled fixed point theorems in complex valued G_b-metric spaces

Jitender Kumar, Sachin Vashistha

Abstract


In this paper, we introduce the notion of coupled fixed point for a mapping in complex valued Gb metric space and prove some coupled fixed point theorems in this space and provide an example in support of our main theorem.

Full Text: PDF

How to Cite this Article:

Jitender Kumar, Sachin Vashistha, Coupled fixed point theorems in complex valued G_b-metric spaces, Advances in Fixed Point Theory, Vol 6, No 4 (2016), 341-351

Copyright © 2016 Jitender Kumar, Sachin Vashistha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.